Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 15, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 17, 2010, 3:27 PM CDT for Wells County, North Dakota. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2010, 3:27 PM CDT (20:27 UTC)
- Expired
- Jun 17, 2010, 4:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
County Wells County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 3:30 PM CDT | TORNADO | 3 S Fessenden, ND | GRAIN BIN BLOWN INTO FIELD. REPORT RELAYED BY MEDIA. |
| Jun 17, 3:35 PM CDT | TORNADO | Fessenden, ND | RAILROAD CROSSING ARM BROKEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:21 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -314 m²/s²
- 0-3 km storm-relative helicity
- -223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258
WFUS53 KBIS 172027
TORBIS
NDC103-172100-
/O.NEW.KBIS.TO.W.0015.100617T2027Z-100617T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
327 PM CDT THU JUN 17 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL AND EASTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 400 PM CDT
* AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR HEATON...OR 55 MILES SOUTHWEST OF DEVILS
LAKE...AND MOVING NORTH AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
CATHAY...EMRICK...FESSENDEN...HAMBERG...BREMEN AND HEIMDAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4740 9949 4745 9975 4786 9969 4786 9930
4785 9928 4774 9928
TIME...MOT...LOC 2027Z 195DEG 46KT 4752 9958
$$
HEINERT/AYD1 follow-up statement
315
WWUS53 KBIS 172050
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
350 PM CDT THU JUN 17 2010
NDC103-172100-
/O.CON.KBIS.TO.W.0015.000000T0000Z-100617T2100Z/
WELLS ND-
350 PM CDT THU JUN 17 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN WELLS COUNTY
UNTIL 400 PM CDT...
AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR HAMBERG...OR 41 MILES SOUTHWEST OF DEVILS
LAKE...MOVING NORTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
HAMBERG...BREMEN AND HEIMDAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4753 9942 4752 9946 4756 9973 4786 9969
4786 9930 4785 9928 4774 9928
TIME...MOT...LOC 2050Z 191DEG 36KT 4774 9951
$$
HEINERT/AYDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 17, 5:30 AM CDT, 9 hours 57 minutes earlier.
Area forecast discussion, Jun 17, 5:30 AM CDT, 9 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 530 AM CDT THU JUN 17 2010 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT... MAIN FORECAST CONCERNS/HIGHLIGHTS REVOLVE AROUND THE CONTINUANCE OF SEVERAL ROUNDS OF STRONG THUNDERSTORMS AND HEAVY RAIN ACROSS MUCH OF THE FORECAST AREA TODAY AND THIS EVENING. FLASH FLOODING HAS ALREADY OCCURRED IN SOME AREAS AND IS EXPECTED TO BE A THREAT TODAY THROUGH THE EVENING. STRONG WINDS WILL ALSO BE OF CONCERN TODAY. A STRONG SURFACE LOW PRESSURE SYSTEM WAS OVER EASTERN MONTANA AND WYOMING AND THE WESTERN DAKOTAS THIS MORNING. THIS SYSTEM IS EXPECTED TO INTENSIFY AND MOVE NORTHEAST INTO SOUTHERN SASKATCHEWAN/MANITOBA BY THIS EVENING. STRONG SOUTH/SOUTHEAST WINDS ACROSS THE STATE ARE EXPECTED TO BECOME SOUTHWEST/WEST OVER FAR SOUTHWESTERN NORTH DAKOTA THIS MORNING...AND SPREAD INTO NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON. THE STRONGEST WINDS SHOULD BE OVER SOUTHWESTERN AND SOUTH CENTRAL NORTH DAKOTA...WHERE SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH ARE EXPECTED. FARTHER NORTH THE WINDS WILL INCREASE DURING THE AFTERNOON. WILL LET THE NEXT SHIFT EVALUATE EXPECTED STRENGTH OF WINDS FOR THE EVENING IN THE NORTH CENTRAL...TO DECIDE IF A WARNING IS NEEDED. ONGOING CONVECTION SINCE WEDNESDAY EVENING HAS PRODUCED SOME SEVERE THUNDERSTORMS WITH THE MAIN THREAT OF STRONG WINDS. HEAVY RAIN HAS ALSO PRODUCED FLASH FLOODING OVER PARTS OF THE REGION. LATEST SPC MESOSCALE ANALYSIS INDICATES AN UNSTABLE AIR MASS WITH STRONG SHEARING ESTABLISHED ACROSS PORTIONS OF WESTERN AND SOUTHERN ND WITH MLCAPES OF 500 TO 1000 J/KG AND MID LEVEL LAPSE RATES OF 6.5 TO 7.5 DEG C/KM. AIR MASS WILL CONTINUE TO BE UNSTABLE TODAY AS STRONG UPPER LEVEL LOW AND VORT ENERGY MOVES FROM WYOMING ACROSS NORTH DAKOTA TODAY...AND CONTINUING OVER THE NORTHERN PART OF THE STATE THIS EVENING. THE THREAT OF SEVERE THUNDERSTORMS CONTINUES THROUGH THE AFTERNOON. GIVEN WIDESPREAD PRECIPITABLE WATER VALUES RANGING FROM 1.2 TO 1.5 INCHES...AS WELL AS ENHANCED MODEL QPF OVERSPREADING SATURATED GROUND ACROSS MUCH OF WESTERN AND CENTRAL ND...FLASH FLOODING WILL CONTINUE TO BE A CONCERN. A FLASH FLOOD WATCH CONTINUES FOR MUCH OF NORTHWESTERN AND NORTH CENTRAL ND TODAY THROUGH THIS EVENING. A FLASH FLOODING THREAT MAY ALSO EVOLVE I .LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT... THE GFS...GEM...AND ECMWF ARE IN FAIRLY GOOD AGREEMENT THROUGH THE LONG TERM. MODELS PLACE SHORTWAVE RIDGING OVER THE NORTHERN PLAINS WITH THE UPPER LEVEL RIDGE AXIS OVER NORTH DAKOTA. THIS RIDGE SHIFTS EASTWARD BY SUNDAY NIGHT ALLOWING A UPPER LEVEL TROUGH TO MOVE INTO THE PACIFIC NORTHWEST. SOUTHWEST FLOW ALOFT DEVELOPS SUNDAY NIGHT WITH MULTIPLE DISTURBANCES EJECTING OUT OF THE TROUGH TOWARDS THE NORTHERN PLAINS THROUGH TUESDAY. THE TROUGH PASSES OVER THE NORTHERN PLAINS ON TUESDAY WITH RIDGING BEGINNING TO BUILD ACROSS MONTANA BY THE END OF THE LONG TERM. EACH DISTURBANCE BRINGS A CHANCE OF SHOWERS AND THUNDERSTORMS TO WESTERN AND CENTRAL NORTH DAKOTA THROUGH TUESDAY NIGHT. TEMPERATURES ARE FORECAST TO REMAIN NEAR NORMAL THROUGH THE PERIOD WITH HIGHS IN THE UPPER 70S TO LOWER 80S. && .AVIATION... A SURFACE LOW INTENSIFYING OVER SOUTHEASTERN MT AND NORTHEASTERN WYOMING EARLY THIS MORNING WITH AN INVERTED SURFACE TROUGH EXTENDING NORTHWESTWARD TOWARD GLASGOW. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO OCCUR ACROSS MOST OF WESTERN NORTH DAKOTA WITH ANOTHER AREA OF SHOWERS AND THUNDERSTORMS NEAR KJMS. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE DAY ON THURSDAY. EXPECT MAINLY VFR CEILINGS TODAY WITH OCCASIONAL PERIODS OF MVFR ESPECIALLY IN SHOWERS AND THUNDERSTORMS. POTENTIALLY SEVERE THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS ARE POSSIBLE AT KMOT...KBIS...AND KJMS IN THE AFTERNOON AND EARLY EVENING HOURS THURSDAY. IN ADDITION TO SHOWERS AND THUNDERSTORMS A RAPIDLY INTENSIFYING SURFACE LOW WILL CREATE GUSTY WINDS ACROSS WESTERN AND CENTRAL NORTH DAKOTA MID MORNING THURSDAY INTO THURSDAY NIGHT AND CONTINUING INTO FRIDAY. WINDS OF 25 TO 35 KNOTS WITH GUSTS AS HIGH AS 45 KNOTS AT ARE POSSIBLE AT KDIK...KMOT...KBIS...AND KJMS. && .HYDROLOGY... STORMS ARE EXPECTED TO CONTINUE ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NORTH DAKOTA. THESE STORMS HAVE A HIGH POTENTIAL FOR CREATING FLASH FLOODING IN THE AREAS OF HEAVIEST RAINFALL. THE CURRENT EXPECTATION IS THAT THE HIGHEST RISK AREAS ARE IN A SWATH EXTENDING THROUGH MCKENZIE...MOUNTRAIL...WARD...AND BOTTINEAU COUNTIES WITH SIGNIFICANT CONCERNS ALSO IN THE ADJOINING COUNTIES. RAINFALL EXCEEDING 2 OR 4 INCHES IS POSSIBLE OVER LARGE AREAS AND LOCALLY THE TOTALS MAY BE EVEN MUCH GREATER. DEPENDING UPON EXACT PLACEMENT OF THE HEAVIEST RAINFALL...COUNTY AND TOWNSHIP ROADS ARE THE MOST SUSCEPTIBLE TO FLASH FLOOD DAMAGE. && .BIS WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 1 AM CDT /MIDNIGHT MDT/ FRIDAY FOR NDZ017>022-031>036-040>047-050. FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NDZ001>005-009>013- 017>019-021-031-032. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM CDT FRIDAY FOR NDZ003>005-011>013. HIGH WIND WARNING FROM 1 PM THIS AFTERNOON TO 1 AM CDT FRIDAY FOR NDZ023-025-037-048-051. && SHORT TERM...JV LONG TERM/AVIATION...DC
Hazardous weather outlook, Jun 17, 6:12 AM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 612 AM CDT THU JUN 17 2010 NDZ001-002-009-010-181115- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL- 612 AM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING. THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ017>019-021-031-032-181115- MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- 612 AM CDT THU JUN 17 2010 /512 AM MDT THU JUN 17 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING. THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS MORNING WITH A HIGH WIND WARNING IN EFFECT FROM LATER THIS MORNING THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ020-022-033>036-040>047-050-181115- OLIVER-SHERIDAN-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH- 612 AM CDT THU JUN 17 2010 /512 AM MDT THU JUN 17 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS MORNING WITH A HIGH WIND WARNING IN EFFECT FROM LATER THIS MORNING THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ003>005-011>013-181115- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- 612 AM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING. THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS AFTERNOON WITH A WIND ADVISORY IN EFFECT THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ023-025-037-048-051-181115- WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY- 612 AM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS AFTERNOON...AND A HIGH WIND WARNING IS IN EFFECT THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WEST WINDS EXPECTED FRIDAY. A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
In the hours before
Local storm report, Jun 17, 2:54 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
254 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND GST 5 E MOFFIT 46.68N 100.19W
06/17/2010 M61 MPH BURLEIGH ND MESONET
LONG LAKE OBSERVATION SITE.
&&
PAYDLocal storm report, Jun 17, 2:59 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
259 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL MAX 47.82N 101.30W
06/17/2010 M1.00 INCH MCLEAN ND CO-OP OBSERVER
WINDS EST 40-45 MPH. HEAVY RAIN
&&
JMLocal storm report, Jun 17, 3:02 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
302 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 11 SW MEDINA 46.78N 99.46W
06/17/2010 M1.50 INCH KIDDER ND PUBLIC
WINDS GUSTING TO 50 MPH.
&&
JMLocal storm report, Jun 17, 3:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
312 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TORNADO 10 SW GACKLE 46.52N 99.29W
06/17/2010 LOGAN ND LAW ENFORCEMENT
RELAYED THROUGH STATE RADIO.
&&
JMLocal storm report, Jun 17, 3:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TORNADO 10 NW GACKLE 46.73N 99.29W
06/17/2010 STUTSMAN ND LAW ENFORCEMENT
RELAYED THROUGH STATE RADIO. CORRECTED PREVIOUS LSR FOR
DIRECTION FROM GACKLE.
&&
JMLocal storm report, Jun 17, 3:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
322 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TORNADO 5 NE NOONAN 48.94N 102.93W
06/17/2010 BURKE ND LAW ENFORCEMENT
TORNADO WITH DEBRIS VISIBLE ON THE GROUND.
&&
PJAThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:12 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley | 63 min |
| Jun 16, 9:28 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley, McKenzie | 47 min |
| Jun 16, 9:50 PM CDT | Areal Flood Advisory | BIS | Billings, Golden Valley, McKenzie | 3 hr |
| Jun 16, 10:10 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 50 min |
| Jun 16, 11:06 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, Mountrail | 54 min |
| Jun 16, 11:17 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Williams | 43 min |
| Jun 16, 11:42 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 63 min |
| Jun 16, 11:56 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Renville, Ward | 64 min |
| Jun 17, 12:05 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh | 55 min |
| Jun 17, 12:26 AM CDT | Areal Flood Advisory | BIS | Burke, Divide, Dunn, McKenzie, Mountrail, Renville and 2 more | 6 hr |
| Jun 17, 12:46 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Burke, Mountrail, Renville, Ward | 59 min |
| Jun 17, 12:47 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 58 min |
| Jun 17, 12:55 AM CDT | Flash Flood Warning | BIS | Dunn, McKenzie, Mountrail | 6 hr |
| Jun 17, 2:33 AM CDT | Areal Flood Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more | 5 hr |
| Jun 17, 2:41 AM CDT | Areal Flood Advisory | BIS | Dickey, LaMoure | 3 hr |
| Jun 17, 2:54 AM CDT | Areal Flood Advisory | BIS | Foster, Stutsman | 3 hr |
| Jun 17, 2:54 AM CDT | Flash Flood Warning | BIS | Adams, Bowman, Grant, Hettinger, Slope, Stark | 6 hr |
| Jun 17, 4:55 AM CDT | Wind Advisory | BIS | Bottineau, Burke, Divide, McHenry, Mountrail, Pierce and 3 more | 38 hr |
| Jun 17, 4:56 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 34 min |
| Jun 17, 5:05 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 40 min |
| Jun 17, 5:43 AM CDT | Areal Flood Advisory | BIS | Burleigh, Morton | 106 min |
| Jun 17, 6:44 AM CDT | Flash Flood Warning | BIS | Morton, Oliver | 5 hr |
| Jun 17, 7:13 AM CDT | Areal Flood Advisory | BIS | Foster, Stutsman | 71 min |
| Jun 17, 8:06 AM CDT | Areal Flood Advisory | BIS | Morton | 3 hr |
| Jun 17, 11:01 AM CDT | Areal Flood Warning | BIS | Morton | 22 hr |
| Jun 17, 11:52 AM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 38 min |
| Jun 17, 12:28 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 52 min |
| Jun 17, 12:30 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 60 min |
| Jun 17, 1:56 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 64 min |
| Jun 17, 2:07 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, McLean, Oliver | 53 min |
| Jun 17, 2:14 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Logan, Stutsman | 61 min |
| Jun 17, 2:24 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 66 min |
| Jun 17, 2:36 PM CDT | Tornado Warning | BIS | Burke, Divide | 54 min |
| Jun 17, 2:51 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Rolette | 39 min |
| Jun 17, 2:54 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 66 min |
| Jun 17, 3:04 PM CDT | Tornado Warning | BIS | Stutsman | 26 min |
| Jun 17, 3:15 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jun 17, 3:21 PM CDT | Tornado Warning | BIS | Stutsman | 24 min |
| Jun 17, 3:33 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 57 min |
| Jun 17, 3:43 PM CDT | Tornado Warning | BIS | Foster, Stutsman | 32 min |
| Jun 17, 3:47 PM CDT | Areal Flood Advisory | BIS | McKenzie, Williams | 115 min |
| Jun 17, 3:54 PM CDT | Areal Flood Advisory | BIS | McHenry, Ward | 4 hr |
| Jun 17, 3:57 PM CDT | Tornado Warning | BIS | Foster | 14 min |
| Jun 17, 4:01 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 59 min |
| Jun 17, 4:02 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 58 min |
| Jun 17, 4:06 PM CDT | Flash Flood Warning | BIS | McHenry, Ward | 117 min |
| Jun 17, 4:08 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville | 52 min |
| Jun 17, 4:14 PM CDT | Tornado Warning | BIS | Foster | 16 min |
| Jun 17, 4:32 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 28 min |
| Jun 17, 4:44 PM CDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Renville, Rolette | 4 hr |
| Jun 17, 4:58 PM CDT | Flash Flood Warning | BIS | Ward | 6 hr |
| Jun 17, 6:26 PM CDT | Areal Flood Advisory | BIS | Burke, Renville, Ward | 3 hr |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.